MathSciNet Relay Station
MathSciNet bibliographic data
MR2330557 92B05
Grenander, Ulf On the mathematics of growth. Quart. Appl. Math. 65 (2007), no. 2, 205–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement